Alert archive / Kansas / River Flood Warnings in 2017

River Flood Warning 1, NWS Wichita, KS

January 16, 2017Sumner County, Kansas

NWS Wichita, KS issued this river flood warning at Jan 16, 2017, 12:59 PM CST for Sumner County, Kansas. It took effect at Jan 16, 2017, 10:45 PM CST. It was in force for 14 hr.

The area

The outline as issued.

The facts

Issued
Jan 16, 2017, 12:59 PM CST (18:59 UTC)
In effect from
Jan 16, 2017, 10:45 PM CST
Expired
Jan 17, 2017, 1:12 PM CST
In force
14 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
Minor

County Sumner County, KS

The radar

The Wichita radar (KICT), 58 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chikaskia River near Corbin (CBNK1). The gauge peaked at 9.70 ft at Jan 16, 2017, 7:00 PM CST.

actionminormoderate510152001/1601/1701/18
Action stage
8 ft
Minor stage
10 ft
Moderate stage
19 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07151500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

212 
WGUS43 KICT 161859
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1259 PM CST MON JAN 16 2017

...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas... 

  Chikaskia River Near Corbin affecting Sumner COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC191-170859-
/O.NEW.KICT.FL.W.0001.170117T0508Z-170117T1912Z/
/CBNK1.1.ER.170117T0508Z.170117T0600Z.170117T0712Z.NO/
1259 PM CST MON JAN 16 2017

The National Weather Service in Wichita, KS has issued a 

* Flood Warning for 
  The Chikaskia River Near Corbin.
* From this evening until Tuesday afternoon.
* At 12:00 PM Monday the stage was 7.1 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 10.1 feet by early Tuesday morning. The river will fall 
  below flood stage by early Tuesday morning.
* Impact...At 10.0 feet...Flooding of low-lying areas can be expected,
  especially along the right bank. 

&&


                  FLD    OBSERVED           FORECAST 6 AM
Location          STG    STG  DAY TIME     Tue    Wed    Thu
  Corbin          10.0   7.1  Mon 12 PM    9.6    6.2    5.9
    
&&
     
LAT...LON 3723 9784 3700 9756 3700 9740 3735 9765


$$
3 follow-up statements
981 
WGUS83 KICT 170134
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
734 PM CST MON JAN 16 2017

...The flood warning continues for the following river in Kansas...
 
  Chikaskia River Near Corbin affecting Sumner COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC191-171534-
/O.EXT.KICT.FL.W.0001.170117T0445Z-170117T2100Z/
/CBNK1.1.ER.170117T0445Z.170117T0600Z.170117T0900Z.NO/
734 PM CST MON JAN 16 2017

The Flood Warning continues for
  The Chikaskia River Near Corbin.
* From this evening until Tuesday afternoon.
* At  7:00 PM Monday the stage was 9.7 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 10.1 feet by early Tuesday morning. The river will fall 
  below flood stage by early Tuesday morning.
* Impact...At 10.0 feet...Flooding of low-lying areas can be expected,
  especially along the right bank. 

&&


                  FLD    OBSERVED           FORECAST 6 AM
Location          STG    STG  DAY TIME     Tue    Wed    Thu
  Corbin          10.0   9.7  Mon 07 PM    6.8    5.9    5.0
    
&&
     
LAT...LON 3723 9784 3700 9756 3700 9740 3735 9765


$$
802 
WGUS83 KICT 170135
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
735 PM CST MON JAN 16 2017

...The flood warning continues for the following river in Kansas...

  Chikaskia River Near Corbin affecting Sumner COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC191-171535-
/O.CON.KICT.FL.W.0001.170117T0445Z-170117T2100Z/
/CBNK1.1.ER.170117T0445Z.170117T0600Z.170117T0900Z.NO/
735 PM CST MON JAN 16 2017

The Flood Warning continues for
  The Chikaskia River Near Corbin.
* From this evening until Tuesday afternoon.
* At  7:00 PM Monday the stage was 9.7 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 10.1 feet by early Tuesday morning. The river will fall 
  below flood stage by early Tuesday morning.
* Impact...At 10.0 feet...Flooding of low-lying areas can be expected,
  especially along the right bank. 

&&


                     FLD       OBSERVED        FORECAST 6 PM
Location             STG    STG  DAY  TIME    Tue   Wed   Thu   
  Corbin             10.0   9.7  Mon 07 PM    8.0   5.6   5.5
    
&&
    
LAT...LON 3723 9784 3700 9756 3700 9740 3735 9765


$$
536 
WGUS83 KICT 170413
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
1013 PM CST MON JAN 16 2017

...The flood warning is cancelled for the following river in 
Kansas...
 
  Chikaskia River Near Corbin affecting Sumner COUNTY.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC191-170443-
/O.CAN.KICT.FL.W.0001.000000T0000Z-170117T2100Z/
/CBNK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1013 PM CST MON JAN 16 2017

The Flood Warning is cancelled for
  The Chikaskia River Near Corbin.
* At 10:00 PM Monday the stage was 9.4 feet.
* Flood stage is 10.0 feet.
* Forecast...The river crested below flood stage at 9.7 feet. The 
  river will fall to 6.3 feet by Wednesday morning.

&&


                     FLD       OBSERVED        FORECAST 6 PM
Location             STG    STG  DAY  TIME    Tue   Wed   Thu   
  Corbin             10.0   9.4  Mon 10 PM    7.0   5.2   5.4
    
&&
    
LAT...LON 3723 9784 3700 9756 3700 9740 3735 9765


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Jan 16, 12:27 PM CST, 32 minutes earlier.

Area forecast discussion, Jan 16, 12:27 PM CST, 32 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
1227 PM CST Mon Jan 16 2017

.UPDATE...
Issued at 1227 PM CST Mon Jan 16 2017

Temperatures are expected to hover at or just above freezing
this afternoon across central Kansas along and north of I-70,
so let the long duration ice storm warning expire at noon.
There is some concern that some patchy light drizzle or some
freezing drizzle could develop toward of after dark this
evening over some of the area. If so it could necessitate an
advisory for several hours across central Kansas.

Darmofal

&&

.SHORT TERM...(Today through Tonight)
Issued at 335 AM CST Mon Jan 16 2017

Forecast highlights the next 7 days: Powerful storm system
exiting the region today, mostly dry and above normal temperatures
this week, increasing precipitation chances this weekend.

Widespread precipitation with embedded claps of thunder will come
to an end from south to north this morning, as a stout mid- level
dry slot associated with the powerful Mid-America storm system
moves overhead. However, low-level lift and saturation will
continue, so expect patchy areas of drizzle in its wake. Most
precipitation this morning will fall as rain. However, areas of
freezing rain and freezing drizzle, and perhaps some sleet, will
persist for locations generally northwest of Pratt-Lyons-Salina
where temperatures are at or just below freezing. Consequently,
thinking additional ice accumulations of 0.10-0.25" are possible
generally northwest of Pratt-Lyons-Salina, mainly on elevated
surfaces such as tree limbs, powerlines, etc. The marginal
temperatures should keep most treated roads ice-free. Will extend
the ice storm warning until noon for Rice, Ellsworth, Lincoln,
Barton and Russell counties. Areas of light precipitation will
linger through early evening over central Kansas, but additional
amounts will be fairly light.

.LONG TERM...(Tuesday through Sunday)
Issued at 335 AM CST Mon Jan 16 2017

Otherwise, with the exception of a cooler Tuesday, quiet weather
and above normal temperatures will prevail this week. Expecting
daytime temperatures mostly in the 50s Wednesday through Saturday.
The next chance for precipitation will arrive Saturday evening
through Sunday night, as model consensus supports another digging
western CONUS trough. For the most part, temperatures look warm
enough to keep precipitation type mostly rain.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1227 PM CST Mon Jan 16 2017

Most of the measurable precip will come to an end later this
afternoon across central and southeast Kansas as the Winter
storm finally begins to pull northeast away from the region.
However IFR/LIFR stratus cigs will be slow to improve across the
area until late tonight or Tuesday morning. Some patchy drizzle or
even some freezing drizzle could redevelop this evening across
central Kansas, though for now confidence was not high enough to
place in the terminals.

KED

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    40  29  45  29 /  80  10   0   0
Hutchinson      36  28  43  27 /  80  10   0   0
Newton          38  29  43  28 /  90  10   0   0
ElDorado        42  30  45  29 /  90  10   0   0
Winfield-KWLD   42  30  46  29 /  60  10   0   0
Russell         33  26  40  25 / 100  20   0   0
Great Bend      33  27  41  26 / 100  20   0   0
Salina          35  28  41  26 / 100  20   0   0
McPherson       35  28  42  27 /  90  20   0   0
Coffeyville     52  34  47  30 /  60  10   0   0
Chanute         50  33  45  29 /  80  10   0   0
Iola            49  33  45  29 /  90  10   0   0
Parsons-KPPF    51  33  46  30 /  70  10   0   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...None.
&&

UPDATE...KED
SHORT TERM...ADK
LONG TERM...ADK
AVIATION...KED
Hazardous weather outlook, Jan 16, 12:16 PM CST, 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
1216 PM CST MON JAN 16 2017

KSZ032-033-047>053-067>072-082-083-091>096-098>100-171830-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
1216 PM CST MON JAN 16 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS,
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WHILE ADDITIONAL ICE ACCUMULATIONS ARE NOT EXPECTED THIS
AFTERNOON ACROSS CENTRAL KANSAS, SOME UNTREATED ROADS, BRIDGES
AND OVERPASSES COULD REMAIN SLICK FROM THE PREVIOUS ICE, AS
TEMPERATURES HOVER AT OR JUST ABOVE FREEZING.

PATCHY FOG MAY REDUCE VISIBILITIES TO AROUND ONE MILE FOR A BRIEF
TIME IN SOME LOCATIONS ACROSS CENTRAL KANSAS UNTIL MID-AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A LIGHT WINTRY MIX OF RAIN AND SNOW IS POSSIBLE ACROSS THE AREA
SATURDAY NIGHT AND SUNDAY. SNOW ACCUMULATION IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT:
HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Local storm report, Jan 16, 9:02 AM CST, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
902 AM CST MON JAN 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 AM     ICE STORM        6 SSW WALDO             39.05N 98.84W
01/16/2017                   RUSSELL            KS   TRAINED SPOTTER

            NUMEROUS TREE LIMBS DOWN. 0.5 INCHES OF ICE REPORTED.

&&

METZGER
Local storm report, Jan 16, 9:08 AM CST, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
908 AM CST MON JAN 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 AM     ICE STORM        GREAT BEND              38.36N 98.81W
01/16/2017                   BARTON             KS   EMERGENCY MNGR

            STORM TOTAL ICE ACCUMULATIONS HAVE RANGED FROM 0.50 TO
            0.75 INCHES OF ICE ON MOST SURFACES. HIGHEST AMOUNTS HAVE
            BEEN IN THE WESTERN PORTIONS OF THE COUNTY

&&

METZGER
Local storm report, Jan 16, 9:49 AM CST, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
949 AM CST MON JAN 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0947 AM     ICE STORM        7 S WINDOM              38.28N 97.91W
01/16/2017                   MCPHERSON          KS   CO-OP OBSERVER

            DELAYED REPORT...AT ABOUT 12PM 15 JAN, 0.25 INCHES OF ICE
            ACCULUATIONS ON MOST SURFACES.

&&

METZGER
Local storm report, Jan 16, 10:51 AM CST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1051 AM CST MON JAN 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     ICE STORM        BUNKER HILL             38.87N 98.70W
01/16/2017                   RUSSELL            KS   EMERGENCY MNGR

            0.6 INCHES OF ICE REPORTED ON MOST SURFACES.

&&

METZGER
Local storm report, Jan 16, 12:13 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1213 PM CST MON JAN 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       3 W DOWNTOWN WICHITA    37.69N 97.40W
01/16/2017  M1.49 INCH       SEDGWICK           KS   CO-OP OBSERVER

            24 HOUR RAINFALL AS OF 7AM 16 JAN AT THE NWS OFFICE.

0910 AM     HEAVY RAIN       HOWARD                  37.47N 96.26W
01/16/2017  M1.75 INCH       ELK                KS   CO-OP OBSERVER

            24 HOUR RAINFALL AS OF 910AM 16 JAN.

0910 AM     HEAVY RAIN       STERLING                38.21N 98.21W
01/16/2017  M1.77 INCH       RICE               KS   CO-OP OBSERVER

            24 HOUR RAINFALL AS OF 910AM 16 JAN.

0910 AM     HEAVY RAIN       CALDWELL                37.04N 97.61W
01/16/2017  M1.52 INCH       SUMNER             KS   CO-OP OBSERVER

            24 HOUR RAINFALL AS OF 910AM 16 JAN.

0910 AM     HEAVY RAIN       5 N CHENEY              37.70N 97.78W
01/16/2017  M1.85 INCH       SEDGWICK           KS   CO-OP OBSERVER

            24 HOUR RAINFALL AS OF 910AM 16 JAN.

0910 AM     HEAVY RAIN       NEWTON                  38.04N 97.34W
01/16/2017  M1.61 INCH       HARVEY             KS   CO-OP OBSERVER

            24 HOUR RAINFALL AS OF 910AM 16 JAN.

0910 AM     HEAVY RAIN       WILLOWDALE              37.52N 98.30W
01/16/2017  M2.06 INCH       KINGMAN            KS   CO-OP OBSERVER

            14HOUR RAINFALL AS OF 910AM 16 JAN.

0910 AM     HEAVY RAIN       FREDONIA                37.53N 95.82W
01/16/2017  M1.66 INCH       WILSON             KS   CO-OP OBSERVER

            24 HOUR RAINFALL AS OF 910AM 16 JAN.

0910 AM     HEAVY RAIN       ELLINWOOD               38.36N 98.58W
01/16/2017  M1.70 INCH       BARTON             KS   CO-OP OBSERVER

            24 HOUR RAINFALL AS OF 910AM 16 JAN.

0910 AM     HEAVY RAIN       LINCOLN                 39.04N 98.15W
01/16/2017  M1.50 INCH       LINCOLN            KS   CO-OP OBSERVER

            24 HOUR RAINFALL AS OF 910AM 16 JAN.

0910 AM     HEAVY RAIN       MCPHERSON               38.37N 97.66W
01/16/2017  M1.67 INCH       MCPHERSON          KS   CO-OP OBSERVER

            24 HOUR RAINFALL AS OF 910AM 16 JAN.

1015 AM     HEAVY RAIN       4 N HALSTEAD            38.06N 97.51W
01/16/2017  M1.94 INCH       HARVEY             KS   COCORAHS

            24 HOUR RAINFALL AS OF 1015AM 16 JAN.

1015 AM     HEAVY RAIN       1 WNW HUTCHINSON        38.07N 97.93W
01/16/2017  M3.00 INCH       RENO               KS   COCORAHS

            24 HOUR RAINFALL AS OF 1015AM 16 JAN.

1015 AM     HEAVY RAIN       3 NNE COLWICH           37.82N 97.52W
01/16/2017  M2.48 INCH       SEDGWICK           KS   COCORAHS

            24 HOUR RAINFALL AS OF 1015AM 16 JAN.

1015 AM     HEAVY RAIN       3 ENE HALSTEAD          38.02N 97.46W
01/16/2017  M2.30 INCH       HARVEY             KS   COCORAHS

            24 HOUR RAINFALL AS OF 1015AM 16 JAN.

1015 AM     HEAVY RAIN       5 WSW MOUNDRIDGE        38.17N 97.60W
01/16/2017  M2.12 INCH       MCPHERSON          KS   COCORAHS

            24 HOUR RAINFALL AS OF 1015AM 16 JAN.

1015 AM     HEAVY RAIN       NNW ANTHONY             37.15N 98.03W
01/16/2017  M2.05 INCH       HARPER             KS   COCORAHS

            24 HOUR RAINFALL AS OF 1015AM 16 JAN.

1015 AM     HEAVY RAIN       3 ENE PRETTY PRAIRIE    37.80N 97.97W
01/16/2017  M2.04 INCH       RENO               KS   COCORAHS

            24 HOUR RAINFALL AS OF 1015AM 16 JAN.

1015 AM     HEAVY RAIN       3 NW SEDGWICK           37.95N 97.46W
01/16/2017  M2.15 INCH       HARVEY             KS   COCORAHS

            24 HOUR RAINFALL AS OF 1015AM 16 JAN.

1015 AM     HEAVY RAIN       1 NE GARDEN PLAIN       37.67N 97.67W
01/16/2017  M2.06 INCH       SEDGWICK           KS   COCORAHS

            24 HOUR RAINFALL AS OF 1015AM 16 JAN.

1015 AM     HEAVY RAIN       4 ENE INMAN             38.25N 97.71W
01/16/2017  M2.01 INCH       MCPHERSON          KS   COCORAHS

            24 HOUR RAINFALL AS OF 1015AM 16 JAN.

1015 AM     HEAVY RAIN       2 ESE PARTRIDGE         37.96N 98.06W
01/16/2017  M1.82 INCH       RENO               KS   COCORAHS

            24 HOUR RAINFALL AS OF 1015AM 16 JAN.

1015 AM     HEAVY RAIN       5 N DORRANCE            38.92N 98.59W
01/16/2017  M1.65 INCH       RUSSELL            KS   COCORAHS

            24 HOUR LIQUID PRECIPITATION AS OF 1015AM 16 JAN.

1015 AM     HEAVY RAIN       1 N GOESSEL             38.26N 97.35W
01/16/2017  M1.60 INCH       MARION             KS   COCORAHS

            24 HOUR RAINFALL AS OF 1015AM 16 JAN.

1015 AM     HEAVY RAIN       3 NNW PLEVNA            38.01N 98.33W
01/16/2017  M1.50 INCH       RENO               KS   COCORAHS

            24 HOUR RAINFALL AS OF 1015AM 16 JAN.

1110 AM     HEAVY RAIN       HARPER                  37.29N 98.03W
01/16/2017  M2.90 INCH       HARPER             KS   EMERGENCY MNGR

            24 HOUR RAIN FALL AS OF 1110AM 16 JAN.

1142 AM     HEAVY RAIN       TORONTO                 37.80N 95.95W
01/16/2017  M1.32 INCH       WOODSON            KS   AMATEUR RADIO

            24 HOUR RAINFALL AS OF 1140AM 16 JAN.

&&

METZGER
Local storm report, Jan 16, 12:36 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1236 PM CST MON JAN 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     HEAVY RAIN       GODDARD                 37.66N 97.58W
01/16/2017  M1.71 INCH       SEDGWICK           KS   NWS EMPLOYEE

            24 HOUR RAINFALL AS OF 5AM 16 JAN.

&&

METZGER

Nearby

River Flood Warnings in Kansas, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.